# SDR CALA0400453

- Difficulty date: May 2, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737824
- Aircraft serial: 28776
- Aircraft time: 190,004 hours, 6,567 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 113A82004
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN RIGHT MLG CENTER DOOR.  AN INTERIM REPAIR WAS INSTALLED IAW ECRA 5280-01320.  A DIP WAS ISSUED TO REINSPECT THE DOOR EVERY 30 DAYS AND TO REPLACE THE DOOR WITHIN 24 MONTHS.
